# SDR SWIA202507300029

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 25,598 hours, 15,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INADVERTENT DEPLOYMENT OF THE AFT SERVICE DOOR SLIDE, SLIDE DID NOT FULLY UNROLL. LOWER AFT CHORD PIECE APPEARS TIED TO SIDE OF SLIDE FITTINGS PREVENTING IT FROM FULLY DEPLOYING. CREATED FROM FORWARD DISCREPANCY. REFERENCE AML 1668145 FOR ORIGINAL MAINTENANCE WRITE UP. (FLIGHT 5562) SEE EAML 1668145 FOR REMOVAL AND REPLACEMENT OF FAULTY SLIDE WITH NEW FROM STOCK SERVICEABLE SLIDE.
